Skip to Main Content

St. Petersburg Mathematical Journal

This journal is a cover-to-cover translation into English of Algebra i Analiz, published six times a year by the mathematics section of the Russian Academy of Sciences.

ISSN 1547-7371 (online) ISSN 1061-0022 (print)

The 2020 MCQ for St. Petersburg Mathematical Journal is 0.68.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Model functions with nearly prescribed modulus
HTML articles powered by AMS MathViewer

by Yu. S. Belov
Translated by: S. V. Kislyakov
St. Petersburg Math. J. 20 (2009), 163-174
Published electronically: January 30, 2009


Let $\Theta$ be an inner function on the upper half-plane, and let $K_\Theta = H^2 \ominus \Theta H^2$ be the corresponding model subspace. A nonnegative measurable function $\omega$ is said to be strongly admissible for $K_{\Theta }$ if there exists a nonzero function $f\in K_{\Theta }$ with $|f|\asymp \omega$. Certain conditions sufficient for strong admissibility are given in the case where $\Theta$ is meromorphic.
Similar Articles
  • Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30D50, 30D55
  • Retrieve articles in all journals with MSC (2000): 30D50, 30D55
Bibliographic Information
  • Yu. S. Belov
  • Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Petrodvorets, Universitetskiĭ Prospekt 20, St. Petersburg 198504, Russia
  • Email:
  • Received by editor(s): December 20, 2007
  • Published electronically: January 30, 2009
  • Additional Notes: Supported by RFBR, grant no. 06-01-00313
  • © Copyright 2009 American Mathematical Society
  • Journal: St. Petersburg Math. J. 20 (2009), 163-174
  • MSC (2000): Primary 30D50, 30D55
  • DOI:
  • MathSciNet review: 2423994